# SDR AU990388

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Condition: Failed
- Location: Ignition System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE IGNITION HARNESS LEAD FAILED.
